# SDR AALA20141112019

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D LT & RT EMER PATH LIGHT FOUND INOPERATIVE.  SEAT 9D EMER PATH LIGHT CONNECTOR RECONNECTED IAW AMM 33-51-05.  SYS CHECKED NORMAL.
